# SDR SWAA2022071519004

- Difficulty date: June 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 27,732 hours, 12,721 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Winglet
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WINGLET CRACKED AT LWR AFT SCIMITAR CONNECTION POINT (MARKED) / [01] REMOVED AND REPLACED WINGLET. WINGLET INSTALLED ON TTG8R008EC09.
